# SDR SWAA2023100507068

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 48,740 hours, 25,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMX BATTERY M01672 FAILS CAPACITANCE CHECK<[01] REMOVED AND REPLACED EMX BATT PACK M01672 PER AMM 33-51-06
